| Model Number |
ONXAAP-21 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Stroke/CVA (1770)
| Date of Event |
03/31/2015
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the initial notification,"patient is in the post-market clinical follow-up study protocol of the on-x ascending aortic prosthesis (aap) retrospective study and was implanted on (b)(6) 2011 with a prefabricated aap device sn #(b)(6).On (b)(6) 2015 (1.357 days post implant) was admitted to the hospital with diagnosis of cva.Inr was 1.5 per medical records at time of hospitalization.An echocardiogram was performed on (b)(6) 2015 after this event showing avr on-x 21mm well seated and functioning, peak of 26mm and mean of 18mmhg and no mention of vegetation.She was discharged on 6april2015 on lovenox and increased inr range of 2.0-3.5.No further medical information available due to limited medical records provided.".
Additional Manufacturer Narrative
This investigation is currently ongoing.Any additional information will be provided in the follow-up report.This report is being submitted as required by federal regulations and does not constitute an admission that the device caused or contributed to the reported event.Furthermore, this report reflects the event as alleged by the complainant and does not imply that the information reported to artivion is accurate or has been confirmed by artivion.
Additional Manufacturer Narrative
Per the adjudication received, this event is not valve related.Per medical device reporting for manufacturers- fda guidance for industry and food and drug administration staff, section 2.16 an mdr report is not required when "you have information that would enable a person who is qualified to make a medical judgement to reasonable conclude that your device did not cause or contribute to a death or serious injury, or that a malfunction would not be likely to cause or contribute to a death or serious injury, if it were to recur." therefore, further investigation is not warranted.